# SDR SIMA1322

- Difficulty date: May 11, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N330AE
- Make and model: Saab 340B
- Aircraft serial: 340B330
- Aircraft time: 17,143 hours, 16,457 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

SBP - FLT 3074 - CARGO SMOKE LIGHT CAME ON AT 1,000 FEET ALTITUDE.  DISCHARGED NR 1 FIRE BOTTLE.  RETURNED TO AIRPORT.  REPLACED RIGHT CARGO FIRE EXTINGUISHER IAW S340 AMM 26-23-10.  VISUALLY INSPECTED CARGO SMOKE DETECTORS, NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
